MathSciNet Relay Station
MathSciNet bibliographic data
MR1938161 (2003i:35044) 35G20 (35-04 35C05 37K15 68W30)
Liu, Chunping; Liu, Xiaoping Exact solutions of the classical Drinfelʹd-Sokolov-Wilson equations and the relations among the solutions. Phys. Lett. A 303 (2002), no. 2-3, 197–203.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement